The Michigan Mathematical Journal

On systems of functions resembling the Walsh system.

Daniel Waterman

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 29, Issue 1 (1982), 83-87.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029002617

Mathematical Reviews number (MathSciNet)
MR646374

Zentralblatt MATH identifier
0513.42026

Digital Object Identifier
doi:10.1307/mmj/1029002617

Subjects
Primary: 42C10: Fourier series in special orthogonal functions (Legendre polynomials, Walsh functions, etc.)

Citation

Waterman, Daniel. On systems of functions resembling the Walsh system. Michigan Math. J. 29 (1982), no. 1, 83--87. doi:10.1307/mmj/1029002617. http://projecteuclid.org/euclid.mmj/1029002617.


Export citation